MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG (RABBIT) (GREEN) IH-CARD AHG ANTI-IGG; IH-CARD AHG ANTI-IGG 288 CARDS

BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG (RABBIT) (GREEN) IH-CARD AHG ANTI-IGG; IH-CARD AHG ANTI-IGG 288 CARDS
Catalog Number 813422100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of one donor sample in the crossmatch test during validation of her ih-centrifuge l.The customer stated that she performed the crossmatch on a unit which was typed as c antigen positive with a patient plasma that demonstrated anti-c.The crossmatch should have been positive (incompatible), but it was negative (compatible).The customer performed the crossmatch manually using ih-incubator l and ih-centrifuge l.The customer returned the complaint sample ih-card ahg anti-igg, two donor segments (labeled as (b)(6)) and an aliquot labeled as anti-c.Our quality control laboratory performed the crossmatch with the samples and the ih-card the customer had provided and yielded a negative (compatible) result.So the testing of our quality control laboratory confirmed the customer´s finding.Additionally our quality control laboratory performed the crossmatch with the donor unit and two different anti- c samples.In both cases the crossmatch was correctly positive.Furthermore the crossmatch was performed with the aliquot anti-c of customer and three additional c antigen positive red blood cells.Only one red blood cell yielded a weak positive result, the reactions of the two other red blood cells were negative.Our quality control laboratory also performed an antibody screening test with the aliquot anti-c and ih-cell i-ii-iii.The antigen c positive reagent red blood cells yielded only a +/- positive reaction.Further tests were not possible, because the aliquot anti-c was used up.According to our investigation results the aliquot anti-c seemed to contain a weak reacting antibody at the detection limit and, therefore, the crossmatch was negative.Summary: testing by our quality control laboratory confirmed that the allegedly defective lot of ih-card ahg anti-igg functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
ANTI-HUMAN GLOBULIN ANTI-IGG (RABBIT) (GREEN) IH-CARD AHG ANTI-IGG
Common Device Name
IH-CARD AHG ANTI-IGG 288 CARDS
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key10183842
Report Number9610824-2020-00037
Device Sequence Number2612915
Product Code QHS
UDI-Device Identifier07611969964857
UDI-Public(01)07611969964857(17)210508(10)8002020
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2021
Device Catalogue Number813422100
Device Lot Number8002020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1